Consider the scenario below, then follow the instructions underneath it to complete the discussion. If appropriate, support your position with credible resources/examples/evidence and provide APA references.
Mr. B, a 70-year-old male client, presented to his primary care physician with complaints of blurred vision and headaches over the last two months. On several visits, Mr. B’s blood pressure was found to be elevated, so the physician started him on hydrochlorothiazide 25 mg by mouth daily. One month later, Mr. B began to have chest pains and shortness of breath, so his primary care provider referred Mr. B to a cardiologist for further evaluation.
The cardiologist ordered an echocardiogram and stress test, which revealed heart enlargement and a reduced ejection fraction (volume of blood pumped out of the heart per minute). As a result, the cardiologist started Mr. B on a beta-blocker (metoprolol 25 mg by mouth daily).
A few days after taking the new medication (in addition to the hydrochlorothiazide ordered by the primary physician), Mr. B suffered a fall at home. Upon arrival at the emergency room, Mr. B’s blood pressure was 80/50. The emergency room physician suspected the cause of Mr. B’s fall was hypotension secondary to the medications he was taking. The ER physician recommended that Mr. B follow up with his primary care physician and cardiologist but hold the medication until seen by them.
As recommended, Mr. B visits his primary care physician for a follow-up. During the visit, Mr. B’s blood pressure is found to be elevated (160/90), so his physician tells Mr. B to restart taking his blood pressure medication.
Imagine that you are the nurse attending to Mr. B and that he indicates that he’s afraid to restart the medication because of his recent fall.
Do you need high-quality Custom Essay Writing Services?